# SDR SWAA2023083095280

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 42,771 hours, 26,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 SERVICE DOOR DIFFICULT TO REMOVE AND INSTALL GIRT BAR<[01] REPOSITIONED SLIDE PACK IN COVER REF AMM 25-66-01.
